# SDR WX0A2015041372529

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 50,073 hours, 33,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054765
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT FS 316, RBL 44.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-05 FIG 4F.  WORK ACCOMPLISHED ON WO 1011703-2400-0106 M301 ITEM 526.
